PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2006 | 4 | 1 | 1-4
Tytuł artykułu

Exact laws for sums of ratios of order statistics from the Pareto distribution

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Consider independent and identically distributed random variables {X nk, 1 ≤ k ≤ m, n ≤ 1} from the Pareto distribution. We select two order statistics from each row, X n(i) ≤ X n(j), for 1 ≤ i < j ≤ = m. Then we test to see whether or not Laws of Large Numbers with nonzero limits exist for weighted sums of the random variables R ij = X n(j)/X n(i).
Wydawca
Czasopismo
Rocznik
Tom
4
Numer
1
Strony
1-4
Opis fizyczny
Daty
wydano
2006-03-01
online
2006-03-01
Twórcy
autor
Bibliografia
  • [1] A. Adler: “Exact Strong Laws”, Bulletin Institute Mathematics Academia Sinica, Vol. 28(3), (2000), pp. 141–166.
  • [2] A. Adler: “Exact Laws for Sums of Order Statistics from the Pareto Distrbution”, Bulletin Institute Mathematics Academia Sinica, Vol. 31(3), (2003), pp. 181–193.
  • [3] W. Feller: An Introduction to Probability Theory and Its Applications, Vol. 1, 3rd ed., John Wiley, New York, 1968.
  • [4] M. Klass and H. Teicher: “Iterated Logarithm Laws for Asymmetric Random Variables Barely With or Without Finite Mean”, Annals Probab., Vol. 5(6), (1977), pp. 861–874.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1007_s11533-005-0001-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.